Language disorders effect of Citalopram

We have 1383 consumer reports for Citalopram. Language disorders effect occurred in 1%.

Patients statistics on Language disorders side effect for Citalopram

Female
Male

Average weight in Lbs
137.79
191.07

Average height in Ft
5′ 6″
5′ 11″

Average age
41
52

Citalopram Circle Diagram 7 consumers of 1383 reported about Language disorders

  1. Angela B. Wilkie says:
    4.5 rating

    Citalopram for Obsessive compulsive disorder

    I got Citalopram prescribed a few years ago, but I did not tolerate it at the first attempt. Although it had the desired effect, my panic attacks and obsessions were rare, but the side effects were too strong for me. So I set her on the advice of a doctor. After a few more failures regarding antidepressants, my mental health problems became more and more extreme and I decided to prescribe citalopram again. At the beginning I started with the lowest dose, an improvement of my problem was felt within a few days. There were hardly any side effects this time either. We then increased the dose to 40mg, which makes me very clear. Panic attacks I have only very rarely, compulsive thoughts hardly. Most of the time, they appear when I forgot to take the citalopram for more than 3.4 days. Meanwhile, however, some side effects have become noticeable that I did not notice before. On the one hand, I have become totally restless, can barely sit still, wiggle his legs. For a while I also had twitching all over my body when I wanted to sleep – but went away after 6 months. Migraines also appear from time to time for 1-3 days, but now only relatively rare. The most annoying thing, however, are my speech problems, which I never had before. I stumble, forgetting a word in the middle of talking, or can not pronounce it, having to repeat myself so that others understand what I really wanted to say. Since then, I speak much less, because it just annoying animal and is just blamable. Due to the many grating, I also start to lisp after some time, which is also very annoying. I’ll probably go to a speech therapist and hope that I get the problem under control. On the whole, however, I am very satisfied with the citalopram, it helped me a lot. Since then I have been able to go out of the house, meet with friends, make larger trips on my own, etc. Before that, I was massively restricted. I also think that just because you have not tolerated an antidepressant once you should not completely delete it from the list, but rather try it again later.

  2. Jo J. Baez says:
    2.0 rating

    Citalopram for Depression

    I already knew that this drug could cause serious side effects, especially at first. Therefore, I had already stopped to dizziness and concentration disorders, which I already knew from two previous \ ‘experiments \’ with other antidepressants. For me, however, seems to be a general incompatibility for all this stuff. However, this time I wanted to endure it for more than 2 weeks – which was a big mistake because the side effects did not diminish, it just got worse and after two months my doctor recommended me to increase the dose or a stronger supplement (For a drug therapy he considered necessary \ ‘to take), I dropped the stuff without further ado. Within 2 weeks I felt much better. The bad thing about the stuff is that with symptoms that were already there, you can only guess that they were strengthened by the ingestion. In my case, these were mainly panic attacks and thoughts of suicide, which I have never experienced before on this scale and which also normalized shortly after stopping in the \ ‘mysterious \’ way. My side effects were: dry mouth, blurred vision, speech problems, nausea, drowsiness, muscle twitching, memory and concentration disorders, compulsive suicidal thoughts and ideas, paranoid psychotic states (never before and after), panic attacks In addition, I had about the third intake Suddenly feeling like something presses on my neck. After a little back and forth, it was found in a gastroscopy that I have a reflux oesophagitis. In combination with the dry mouth, which (in my opinion, too) was caused by citalopram, the further intake was simply no longer justifiable; My doctor had now prescribed a drug for me and the combination of the two has finally flattened me. Incidentally, the reflux disease has not made itself noticeable since weaning. My concern is to specifically warn against this type of medication. The stuff was just character deforming for me. I did not recognize myself under his influence. It was deeply scary. Before you take something, you should inform yourself urgently. Especially about alternatives you should think. There are studies that demonstrate the superiority of psychotherapy over drug treatment. Furthermore, there was a fairly large-scale study in England, which showed that various antidepressants do not work better than a placebo. Keep in mind the risk you take, that just taking a medicine may just fool you, that your condition has improved. All the best from me. A psychology student

  3. Marcus V. Marsh says:
    4.0 rating

    Citalopram for Depression

    was constantly as blasted, unfocused, driving a car was hell, got terrible tingling in legs, buttocks and upper body (muscle contractions), the food was to eat, speech and interjection, very real nightmares tingling + nightmares I still have, now after 3 weeks off. Thanks Mirtazapin

  4. Chantel A. Lai says:
    4.5 rating

    Citalopram for Migraine; Depression

    I have had migraines for 30 years. When I took the pill yet, it started exactly one week before the onset and lasted for two weeks. The rest of the month I recovered from the seizure. However, as the doctors found the pill in connection with migraine questionable, I discontinued it at the age of 34. The pain came now irregularly about 15 to 20 days in the month. Until then I had pain suppositories which put me completely paralyzed. Then suddenly there was the miracle drug Sumatriptan.Ich get the ataxes more quickly under control, but push them in principle only weiter.Aber the days of lying in the darkened room and the constant handing omitted. Preventative beta-blockers were given twice at intervals of a few years, but did not help. Life is very limited with constant migraine pain. Private problems arose, mood swings, depression. The fluktin drug really helped me in the 90’s with no side effects. But as it is very revocable as a drug, I put it off when I felt better. When I did not feel well again in 2006, I got citalopram which was supposed to increase the self-production of serotonin. They did that too. But the migraine got worse and worse and the sumatriptan tablets did not help anymore. I had constant pains without end. Very rarely a pain-free day. Erts when I felt so bad that I was no longer able to get the doctor’s prescription from the doctor and thus could not take the Citaloprampillen ceased the continuous headache abruptly. I had three months of severe withdrawal symptoms from the medication. Raging pain in the legs, tremors, agitation. I would never take it again. But since my migraine still has not improved, I started therapy with topiramate 63 days ago. After taking the first pill (25 mg in the evening), I immediately had six pain-free days. Then again six days in a row migraine.Then again six days no.So in about it remained. Initial side effects such as dizziness, nausea, shaking after taking disappeared after two weeks. However, I have speech disorders, word-finding difficulties, am incredibly forgetful, impotent, very quickly exhausted, can not concentrate and I get sick at the slightest effort and I have to sit down. Moreover, I am tired than usual, irritated and howl now only. My feelings and my perception has changed. I start to mourn things that were long forgotten, have the feeling that I am spooking, getting into something and not coming. I will sell the topiramate. The latest idea is that I have a lactose intolerance (has never come on it before) as the migraine amplifies when my diet more sum more lactose-containing foods add up. (You should definitely check, can be cause for many!) Wish me luck! oh yes, weight loss under topiramate was about 3 kilos, but now I’m really appetite again)